# SDR AALA202111156146

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 51,457 hours, 35,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070004201
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R FLIGHT ATTENDANT FLASHLIGHT LED DOES NOT FLASH. REPLACED BATTERY.
